Transparent_banner
home || sign-in || register ||

Publication: R*(3,4)=17

All || By Area || By Year

Title R*(3,4)=17
Authors/Editors* Pawel Pralat
Where published* Electronic Journal of Combinatorics
How published* Journal
Year* 2008
Volume 15
Number -1
Pages #R67
Publisher
Keywords
Link http://www.math.ryerson.ca/~pralat/research.html
Abstract
In this note, we consider the on-line Ramsey numbers R(k,l) for cliques. Using a high performance computing networks, we ‘calculated’ that R(3,4)=17. We also present an upper bound of R(k,l), study its asymptotic behaviour, and state some open problems.
Go to Random Graph Theory
Back to page 56 of list